# SDR UIEA2017032000364

- Difficulty date: March 20, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,921 hours, 9,563 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964961
- Part serial: 892
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK EXTREMELY LOUD ON FINAL.  REMOVED AND REPLACED THE FLOW CONTROL VALVE IAW AMM 21-51-01.
